# SDR DALA2024040904249

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 91,148 hours, 41,014 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3243 -ATB- DUE TO LEFT ENGINE STALL AFTER TAKEOFF WITH HIGH EGT. CORRECTIVE ACTION: REPLACING ENGINE DUE TO LPT BLADE DAMAGE/METAL IN THE TAILPIPE.
